# SDR SIMA20140908003

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 26,332 hours, 18,516 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

AT INITIAL CRUISE FLIGHT, NR 2 ENG FAN REACHED APPROX 3.5 VIBRATION.  AOM VOL 1 PROCEDURE FOLLOWED.  REDUCTION IN THRUST EVENTUALLY HELPED A BIT.  FOLLOWED PROCEDURE IN AMM 22-21-02 & PERFORMED THE VIBRATION CHECK IAW 71-00-00.  PERFORM BLADE LUBE WITHIN 50 F IAW TDMI 523T7721.
